# SDR DALA2024091809143

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 91,433 hours, 11,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Rig
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 DEVELOPING HISTORY OF 4L DOOR INDICATION. CORRECTIVE ACTION: RIGGED OUTSIDE DOOR LEVER. OK TO CONTINUE. (0561236)
